# SDR FDEA202506301082

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 40,760 hours, 22,177 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5377840920800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAY AFT OF FWD CARGO COMPT.- FUSELAGE STRINGER AT STGR44RH BETWEEN FR38.2 AND FR39 FOUND HEAVY CORROSION REPAIRED THE BAY OF FWD CARGO COMPT. CORRODED FUSELAGE STRINGER AT STGR44RH   BETWEEN FR38.2 AND FR39 PER SRM 53-10-14-201 FIGURE 208 AND EA 6-5310-T0383922 P1.  CATEGORY B REPAIR. FOLLOW UP INSPECTION PER EA 6-5310-T0383922. MAJOR REPAIR IAW GMM6-2-100.
